About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 697565, 15 pages
http://dx.doi.org/10.1155/2012/697565
Research Article

Entire Blow-Up Solutions of Semilinear Elliptic Systems with Quadratic Gradient Terms

1School of Mathematics and Statistics, Nanyang Normal University, Henan, Nanyang 473061, China
2School of Mathematical and Informational Sciences, Yantai University, Shandong, Yantai 264005, China

Received 1 September 2012; Accepted 8 November 2012

Academic Editor: Yong Hong Wu

Copyright © 2012 Yongju Yang and Xinguang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongju Yang and Xinguang Zhang, “Entire Blow-Up Solutions of Semilinear Elliptic Systems with Quadratic Gradient Terms,” Abstract and Applied Analysis, vol. 2012, Article ID 697565, 15 pages, 2012. doi:10.1155/2012/697565